Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Concerned about the weight gain after the use of contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi, I've been on birth control for almost a year...I've noticed I've gained almost 20lbs and I have been eating healthier than ever. Will switching my pill help me lose the weight? I've never had a weight problem before
Doctor :   No, The healthy diet that you are taking may not be really due to the Pills
Doctor :   If you continue eating the same way and maintain the same diet,
Doctor :   there will be no weight loss
Doctor :   Whether you take the pill or not, always follow a healthy diet by eating small quantities at frequent intervals
Doctor :   As much as your stomach capacity allows.
User :   but i was a perfect weight before the pill
User :   and i immediately gained weight
User :   once i got on it
User :   will switching to another pill help
Doctor :   There are some pills which lessen the weight gain.
Doctor :   You can discuss with your Gynec regarding these and
Doctor :   try changing the Pills
Doctor :   Also try to exercise regularly and
Doctor :   Avoid excess carbohydrates
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor